# SDR C2XA96IA059

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Vlv
- Part number: 12032943001
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT NR 2522 - AFTER TAKEOFF, UPON RETRACTION OF LANDING GEAR A LOUD RUMBLING NOISE WAS HEARD.  FLIGHT CREW CYCLED LANDING GEAR, NOISE CONTINUED.  AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED SEQUENCE VALVE FOR RT MLG INBOARD FORWARD DOOR.  PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
